# SDR UPS98226851

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C8067870
- Condition: Corroded
- Location: Bs 322-334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-224-06.00-01) AROUND NUT PLATES ON U-CHANNEL JUST OUTBOARD OF MOP SILL BETWEEN BS 322-334, WL 209, LBL 63.  REMOVED AND REPLACED U-CHANNEL PER SRM 51-30-2.
